Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 53, NWS Denver/Boulder, CO

August 3, 2013Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Aug 3, 2013, 4:31 PM MDT for Weld County, Colorado. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2013, 4:31 PM MDT (22:31 UTC)
Expired
Aug 3, 2013, 5:15 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Weld County, CO

The radar

The Denver radar (KFTG), 64 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:43 PM MDTHAIL 1.25Nw Greeley, COSTREET AND SIDEWALK FLOODING.
Aug 3, 4:48 PM MDTHAIL 14 W Greeley, CO
Aug 3, 4:53 PM MDTHAIL 11 W Greeley, CO
Aug 3, 5:03 PM MDTTSTM WND DMGEvans, CO12 INCH DIAMETER TREE BRANCHES SNAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 2:35 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WFUS55 KBOU 032231
TORBOU
COC123-032315-
/O.NEW.KBOU.TO.W.0053.130803T2231Z-130803T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT SAT AUG 3 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 515 PM MDT

* AT 430 PM MDT...A CONFIRMED TORNADO BRIEFLY TOUCHED DOWN 5 MILES 
  NORTH OF MILLIKEN...OR 5 MILES WEST OF GREELEY...NEAR HIGHWAY 34 
  AND 83RD AVENUE. THE STORM WAS MOVING SOUTHEAST AT 15 MPH. THIS 
  STORM COULD PRODUCE ADDITIONAL TORNADOES AT ANY TIME.

  HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

  SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  GREELEY...EVANS...MILLIKEN...PLATTEVILLE...LA SALLE...KERSEY...
  GILCREST AND LUCERNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4041 10489 4052 10468 4033 10453 4021 10467
      4018 10482
TIME...MOT...LOC 2230Z 334DEG 13KT 4039 10484 

TORNADO...OBSERVED
HAIL...2.50IN

$$

GIMMESTAD
1 follow-up statement
553 
WWUS55 KBOU 032305
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT SAT AUG 3 2013

COC123-032313-
/O.CAN.KBOU.TO.W.0053.000000T0000Z-130803T2315Z/
WELD CO-
505 PM MDT SAT AUG 3 2013

...THE TORNADO WARNING FOR WESTERN WELD COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED FOR THE GREELEY AREA.

AT 505 PM SEVERE THUNDERSTORMS EXTENDED FROM JUST EAST OF GREELEY TO 
NEAR PLATTEVILLE...MOVING SOUTHEAST AT 25 MPH.

A TORNADO WARNING STILL REMAINS IN EFFECT FOR SOUTHERN WELD COUNTY 
UNTIL 545 PM.

EXTENSIVE FLOODING IS ALSO OCCURRING IN THE GREELEY AND WINDSOR 
AREAS. A FLASH FLOOD WARNING IS IN EFFECT UNTIL 645 PM.

LAT...LON 4041 10489 4052 10468 4033 10453 4021 10467
      4018 10482
TIME...MOT...LOC 2303Z 334DEG 13KT 4030 10478 

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 3, 2:48 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 3, 2:48 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
248 PM MDT SAT AUG 3 2013

.SHORT TERM...THE MOIST AND UNSTABLE AIRMASS WILL PRODUCE
THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA THROUGH THIS
EVENING. THUNDERSTORMS ALONG A THERMAL BOUNDARY IN MORGAN AND
SOUTHERN WASHINGTON PRODUCED A FEW TORNADOES IN THE PAST HOUR.
MESOSCALE ANALYSIS SHOWS SURFACE BASED CAPES UP TO 3500 J/KG OVER
WELD AND MORGAN COUNTIES. TORNADO WATCH WILL REMAIN IN EFFECT
THROUGH 04Z. STORMS ON THE PLAINS HAVE ALSO BEEN SLOW MOVING WITH
RADAR INDICATIONS OF VERY HEAVY RAINFALL. INTEGRATED PRECIPITABLE
WATER VALUES OVER THE FORECAST AREA ARE NOW JUST ABOVE 1.00 INCH
AND EXPECTED TO REMAIN THERE THIS EVENING. LOCALLY HEAVY RAINS ARE
EXPECTED THROUGH THE REST OF THIS EVENING AS OUTFLOW BOUNDARIES
FROM EARLIER CONVECTION MOVE TOWARD THE FOOTHILLS. AN UPPER JET
ALOFT OVER THE STATE WILL CONTINUE HELPING THE AFTERNOON
CONVECTION TO ORGANIZE AND MAINTAIN STRENGTH. AN UPPER LEVEL SHORT
WAVE IS ALSO EVIDENT MOVING INTO WESTERN COLORADO ON SATELLITE
IMAGERY. SHOWER ACTIVITY SHOULD DIMINISH BY 06Z AFTER THE UPPER
DISTURBANCE PASSES AND TEMPERATURES COOL OFF.

FOR SUNDAY...IT LOOKS LIKE THE AIRMASS WILL REMAIN MOIST AS THE
UPPER RIDGE REMAINS CENTERED OVER TEXAS. MID AND UPPER MOISTURE
SHOULD CONTINUE ROTATING AROUND THE UPPER RIDGE AND ACROSS THE
STATE. ANOTHER SHORT WAVE IMPLULSE MAY BE EMBEDDED IN THE ANTI-
CYCLONIC FLOW...WHICH MEANS A SET-UP SIMILAR TO TODAY WILL BE IN
PLACE AGAIN. TEMPERATURES ARE FORECAST TO REACH NEAR 90 DEGREES
AGAIN...SIMILAR TO THIS AFTERNOON...LEADING TO CAPE VALUES SIMILAR
TO WHAT WE SAW TODAY.

.LONG TERM...STORMS SHOULD CONTINUE TO PUSH OFF TO THE EAST SUNDAY
EVENING AS DRIER WESTERLY FLOW ALOFT DEVELOPS OVER THE FORECAST
AREA. ON MONDAY...THE BEST LOW LEVEL MOISTURE WILL SCOUR EASTWARD
TO MAINLY THE FAR EASTERN PLAINS...SO HAVE SHIFTED THE HIGHER POPS
IN THAT DIRECTION WHILE DECREASING THEM TO THE TYPICAL ISOLATED
HIGH BASED STORMS CLOSER TO THE FRONT RANGE. MOUNTAINS SHOULD
STILL SEE SCATTERED COVERAGE GIVEN THEIR ELEVATION. TEMPERATURES
WILL BE NEAR NORMAL.

FOR TUESDAY...LOOK FOR SIMILAR WEATHER CONDITIONS ALTHOUGH THERE
IS POTENTIAL FOR A FRONTAL PASSAGE LATE IN THE DAY OR TUESDAY
EVENING. THIS WILL KEEP A BETTER CHANCE OF STORMS GOING INTO THE
EVENING AND POSSIBLY OVERNIGHT.

ON WEDNESDAY...WE SHOULD BE COOLING CLOSE TO 10 DEGREES BEHIND THE
FRONT IN A COOLER AND MORE MOIST UPSLOPE ENVIRONMENT. THERE SHOULD
BE A HIGHER THREAT OF STRONG TO SEVERE STORMS WITH ADDITIONAL
INSTABILITY AND SHEAR...BUT BIGGER QUESTION MAY ARISE WITH REGARD
TO WHETHER OR NOT WE ARE CAPPED. DONT SEE MUCH REASON TO CHANGE
THE FORECAST IN EITHER DIRECTION AT THIS POINT GIVEN POTENTIAL SO
THE HIGHEST STORM CHANCES IN THE FORECAST WILL BE FOR THIS PERIOD.
SIMILAR SITUATION EXPECTED THURSDAY AGAIN.

FOR FRIDAY AND THE UPCOMING WEEKEND...THERE IS REASONABLE
AGREEMENT THAT THE UPPER LEVEL RIDGE WILL BUILD EASTWARD ACROSS
THE STATE WITH SOME DRYING AND STABILIZATION. THIS WARRANTS A
FORECAST CLOSER TO CLIMOTOLOGICAL POPS AND TEMPS.

&&

.AVIATION...OUTFLOW BOUNDARY IS MOVING TOWARDS THE DENVER AREA
FROM CONVECTION OVER MORGAN COUNTY EARLIER THIS AFTERNOON. WINDS
SHOULD STRENGTHEN AND REMAIN OUT OF THE NORTHEAST AFTER THE
BOUNDARY MOVES THROUGH. SHOWER ACTIVITY WILL INCREASE ACROSS THE
DENVER AREA AFTER THE BOUNDARY PASSES WITH HEAVY RAIN POSSIBLE
THROUGH ABOUT 02Z AT EACH OF THE METRO AREA AIRPORTS.
OVERNIGHT...MID-LEVEL CLOUDS SHOULD LINGER BECAUSE OF THE MOIST
AIRMASS...BUT PRESSURE GRADIENTS WILL BE OUT OF THE SOUTH WHICH
SHOULD KEEP LOW STRATUS FROM FORMING IN THE DENVER AREA.

&&

.HYDROLOGY...SLOW MOVING SHOWERS WILL CONTINUE TO DEVELOP OVER THE
FOOTHILLS THROUGH THE EARLY EVENING HOURS. PRECIPITABLE WATER
VALUES REMAIN HIGH...SO FOOTHILL BURN AREAS WILL BE UNDER THE GUN
FOR FLOODING RAINS. URBAN AREAS MAY ALSO SEE LOCALIZED FLOODING
PROBLEMS THIS EVENING AS SHOWERS MOVE SLOWLY ACROSS THE I-25
CORRIDOR DURING THE EARLY EVENING HOURS. WILL HOLD OFF ON ANY
FLASH FLOOD WATCHES SINCE IT IS ONLY THE BURN AREAS THAT WOULD BE
UNDER A HIGHER RISK OF FLASH FLOODING.

SLOW MOVING STORMS WILL BE POSSIBLE AGAIN SUNDAY AS A SIMILAR
SETUP WILL REMAIN IN PLACE. MOISTURE LEVELS ARE ALSO FORECAST TO
REMAIN HIGH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM....BARJENBRUCH
AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1040 AM MDT SAT AUG 3 2013

COZ030>051-041645-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1040 AM MDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER
NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE.
THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE
AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY
EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL
SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN
ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL
ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH
FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND
EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND
POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND
URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY
WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE
STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY
EVENING.

DANKERS/BARJENBRUCH

In the hours before

Local storm report, Aug 3, 3:23 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
323 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

JK
Local storm report, Aug 3, 3:27 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
327 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             WELLINGTON              40.70N 105.00W
08/03/2013  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0317 PM     HAIL             1 E WELLINGTON          40.70N 104.98W
08/03/2013  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

KFREDIN
Local storm report, Aug 3, 3:39 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             5 SE WELLINGTON         40.65N 104.93W
08/03/2013  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0321 PM     HAIL             WELLINGTON              40.70N 105.00W
08/03/2013  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0317 PM     HAIL             1 E WELLINGTON          40.70N 104.98W
08/03/2013  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

KFREDIN
Local storm report, Aug 3, 3:49 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             1 NW AULT               40.59N 104.75W
08/03/2013  M1.75 INCH       WELD               CO   LAW ENFORCEMENT

0337 PM     TORNADO          8 S LAST CHANCE         39.61N 103.58W
08/03/2013                   WASHINGTON         CO   LAW ENFORCEMENT

            SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0321 PM     HAIL             WELLINGTON              40.70N 105.00W
08/03/2013  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0321 PM     HAIL             5 SE WELLINGTON         40.65N 104.93W
08/03/2013  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0317 PM     HAIL             1 E WELLINGTON          40.70N 104.98W
08/03/2013  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

KFREDIN
Local storm report, Aug 3, 4:21 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 SSE WINDSOR           40.47N 104.89W
08/03/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0341 PM     HAIL             1 NW AULT               40.59N 104.75W
08/03/2013  M1.75 INCH       WELD               CO   LAW ENFORCEMENT

0337 PM     TORNADO          8 S LAST CHANCE         39.61N 103.58W
08/03/2013                   WASHINGTON         CO   LAW ENFORCEMENT

            SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0321 PM     HAIL             WELLINGTON              40.70N 105.00W
08/03/2013  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0321 PM     HAIL             5 SE WELLINGTON         40.65N 104.93W
08/03/2013  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0317 PM     HAIL             1 E WELLINGTON          40.70N 104.98W
08/03/2013  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

JK
Local storm report, Aug 3, 4:22 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
422 PM MDT SAT AUG 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     HAIL             1 SSE WINDSOR           40.47N 104.89W
08/03/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0407 PM     TORNADO          8 N GENOA               39.39N 103.50W
08/03/2013                   LINCOLN            CO   LAW ENFORCEMENT

            BRIEF TORNADO IN OPEN FIELD WITH NO DAMAGE REPORTED.

0341 PM     HAIL             1 NW AULT               40.59N 104.75W
08/03/2013  M1.75 INCH       WELD               CO   LAW ENFORCEMENT

0337 PM     TORNADO          8 S LAST CHANCE         39.61N 103.58W
08/03/2013                   WASHINGTON         CO   LAW ENFORCEMENT

            SHORT DURATION TORNADO IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0321 PM     HAIL             WELLINGTON              40.70N 105.00W
08/03/2013  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0321 PM     HAIL             5 SE WELLINGTON         40.65N 104.93W
08/03/2013  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0320 PM     HAIL             2 W PIERCE              40.63N 104.79W
08/03/2013  M1.75 INCH       WELD               CO   AMATEUR RADIO

0317 PM     HAIL             1 E WELLINGTON          40.70N 104.98W
08/03/2013  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0307 PM     HAIL             3 NE WELLINGTON         40.73N 104.96W
08/03/2013  M2.75 INCH       LARIMER            CO   TRAINED SPOTTER

0255 PM     HAIL             BUCKEYE                 40.83N 105.10W
08/03/2013  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0232 PM     HAIL             NUNN                    40.70N 104.78W
08/03/2013  M1.00 INCH       WELD               CO   AMATEUR RADIO

            LASTED 5 MINUTES

0203 PM     TORNADO          3 N FORT MORGAN         40.31N 103.79W
08/03/2013                   MORGAN             CO   FIRE DEPT/RESCUE

            SHORT LIVED TORNADO IN OPEN FIELD WITH NO REPORTS OF
            DAMAGE.

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:01 PM MDTSpecial Weather StatementBOULarimer44 min
Aug 2, 10:05 PM MDTSpecial Weather StatementBOUMorgan40 min
Aug 3, 12:53 PM MDTSpecial Weather StatementBOUBoulder37 min
Aug 3, 1:35 PM MDTSevere Thunderstorm WarningBOUMorgan40 min
Aug 3, 1:44 PM MDTSevere Thunderstorm WarningBOULarimer46 min
Aug 3, 1:53 PM MDTTornado WarningBOUMorgan37 min
Aug 3, 1:57 PM MDTAreal Flood AdvisoryBOULarimer3 hr
Aug 3, 2:01 PM MDTTornado WarningBOUWashington29 min
Aug 3, 2:11 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 2:15 PM MDTFlash Flood WarningBOUMorgan, Washington3 hr
Aug 3, 2:28 PM MDTTornado WarningBOUMorgan32 min
Aug 3, 2:30 PM MDTTornado WarningBOUWashington45 min
Aug 3, 2:32 PM MDTSevere Thunderstorm WarningBOULarimer, Weld58 min
Aug 3, 2:38 PM MDTAreal Flood AdvisoryBOUDouglas3 hr
Aug 3, 2:41 PM MDTTornado WarningBOUMorgan34 min
Aug 3, 3:03 PM MDTSpecial Weather StatementBOUDenver42 min
Aug 3, 3:12 PM MDTTornado WarningBOUWashington33 min
Aug 3, 3:13 PM MDTTornado WarningBOULarimer, Weld47 min
Aug 3, 3:16 PM MDTTornado WarningBOUMorgan29 min
Aug 3, 3:45 PM MDTTornado WarningBOUWeld45 min
Aug 3, 3:45 PM MDTTornado WarningBOULincoln, Washington30 min
Aug 3, 3:51 PM MDTFlash Flood WarningBOUWashington3 hr
Aug 3, 3:57 PM MDTSevere Thunderstorm WarningBOULarimer, Weld63 min
Aug 3, 4:14 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert46 min
Aug 3, 4:16 PM MDTTornado Warning Tornado observedBOULincoln29 min
Aug 3, 4:27 PM MDTAreal Flood AdvisoryBOUWeld93 min
Aug 3, 4:27 PM MDTTornado WarningBOUElbert33 min
Aug 3, 4:44 PM MDTTornado WarningBOULincoln31 min
Aug 3, 4:45 PM MDTFlash Flood WarningBOUWeld2 hr
Aug 3, 4:49 PM MDTSevere Thunderstorm WarningBOUBoulder41 min
Aug 3, 4:54 PM MDTTornado WarningBOUElbert36 min
Aug 3, 4:55 PM MDTTornado WarningBOUWeld50 min
Aug 3, 5:13 PM MDTTornado WarningBOULincoln32 min
Aug 3, 5:34 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Weld41 min
Aug 3, 5:39 PM MDTTornado WarningBOUElbert, Lincoln51 min
Aug 3, 5:43 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
Aug 3, 5:45 PM MDTTornado WarningBOUMorgan, Weld45 min

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.